# SDR Q2SA20181109412

- Difficulty date: November 9, 2018
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LT FWD EMERGENCY SLIDE WHEN DEPLOYED DID NOT TRIGGER THE INTEGRAL LIGHTS. INSTALLED LT FWD DOOR SLIDE IAW AMM 25-61-35 TOOL# 346 DUE 23 MAR 19.
